# SDR SIMA20220126001

- Difficulty date: January 26, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 41,644 hours, 37,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF MEL 33-27 AUTH #010377D-C LH FWD EMERGENCY LIGHT INOP AML PG 4813918-C/A-RAR BULB I/A/W AMM 33-50-10 OPS CHECK GOOD MEL ITEM RESTORED
